# SDR TRAX200700063

- Difficulty date: January 10, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 12,955 hours, 10,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT CLOSE, FLT 4836 DEL 120 MINS.
